Chantix yeast infection

Common Questions and Answers about Chantix yeast infection

chantix

The white patches and blisters are probably from thrush, an oral yeast infection. It can be treated with diflucan very efffectively. I have started gargling with warm normal saline when on antibiotics to keep that away. It is quite painful. Feel better. God bless.
And shes thinking she has a yeast infection due to vaginal discharge...
Smoking didn't cause that terrible itch but this lie blanket is big enough to cover those lies too. Guys I suffered with a yeast infection.. the entire duration, hiding the fact because I thought it was something "worse", right under the blanket smoking gave me. Months later I realized it was just a normal feminine problem and felt stupid. But without that blanket I would have got some Vagisil or something DAM it!, that's how powerful and dangerous it is.
Long story short is that I've had this orange Tongue for a while and think it may be Candida Yeast infection.. but can't get a definite answer for it.. I am taking this product called "Candistroy" its a probiotic (acidophilus) and another tablet to help kill off the bad yeasts.. You can go to their website http://www.*****.com/ and click on "Candistroy" for more info.. maybe it will help.... Let's hope.. I still haven't tried the anti fungal mouth rinse ..
The onset of these symptoms began with a parasitic intestinal infection. Although the infection itself was successfully treated, the muscle symptoms remained (though in a less-severe form than during the active infection). I recently found out that taking certain nutritional supplements has greatly improved my condition. I had previously tried taking various vitamin and mineral supplements (including calcium, magnesium, and potassium, as mentioned by others) without any beneficial effect.
My Husband is 54 and in January he stopped smoking with the help of chantix..........then he developed diabetes......he believes as some of the reports are saying that the chantix may have caused it......well recently after a great deal of stress (money-health) his penis has retracted (just like others describe- like a turtle)and he says even when urinates it is "in" .
I was on a medication for anxiety, but stopped it because I am now on Chantix. I don't like taking pills anyway so I did not want to take those 2 at the same time. I know Chantix has a lot of side effects also, but this problem with the noise in my chest started over 2 years ago. I also have been diagnosed with costochondritis. So that makes it even more difficult to figure out what is going on. PLEASE if anyone has any answers or suggestions let me know!
I used Chantix to help with this process and completed the full 12 week cycle of Chantix before stopping it as prescribed about 5 weeks ago. I am happy to report I am still smoke free! However, I had gained approx. 4-5 pounds over the 3 months of Chantix/quitting.
Hi Ziaon, I would avoid Paragard if I were you. I started experiencing the symptoms you describe AFTER having my Paragard fitted. I never had them before. They were utterly debilitating & not only that, but I have had infection after infection. In my experience doctors brush off these concerns as 'not a known side effect' - I've had this experience with the pill, Mirena and Paragard.
MedHelp Health Answers